Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 266, NWS Wilmington, OH

July 11, 2011Auglaize County, Hardin County, Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 12:42 PM EDT for Auglaize County, Hardin County, Mercer County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 12:42 PM EDT (16:42 UTC)
Expired
Jul 11, 2011, 1:30 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Hardin County, OH, Mercer County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 1:15 PM EDTTSTM WND DMG3 S Ada, OHSEVERAL TREES DOWN ACROSS WESTERN PART OF COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WUUS51 KILN 111642
SVRILN
OHC011-065-107-111730-
/O.NEW.KILN.SV.W.0266.110711T1642Z-110711T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  HARDIN COUNTY IN WEST CENTRAL OHIO...
  MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 130 PM EDT.

* AT 1241 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED    
  ALONG A LINE EXTENDING FROM FINDLAY TO VAN WERT TO                 
  MONPELIER INDIANA...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...
  CELINA...
  COLDWATER...
  FORT RECOVERY...
  CRIDERSVILLE...
  ADA...
  ST. MARYS...
  ALGER...

IN ADDITION...CHATTANOOGA...TAMA...MENDON...WABASH...STATE ROUTE 116
AT STATE ROUTE 197...KOSSUTH...NEPTUNE AND BUCKLAND ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 106 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR WEST CENTRAL OHIO.

&&

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
      4065 8342 4054 8399 4048 8416 4048 8434
      4042 8434 4035 8452 4036 8481 4073 8480
      4073 8478 4073 8446 4069 8445 4069 8423
      4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1641Z 311DEG 35KT 4093 8415 4079 8465
          4054 8515

$$


BINAU
2 follow-up statements
338 
WWUS51 KILN 111703
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
103 PM EDT MON JUL 11 2011

OHC011-065-107-111730-
/O.CON.KILN.SV.W.0266.000000T0000Z-110711T1730Z/
AUGLAIZE OH-HARDIN OH-MERCER OH-
103 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR MERCER...HARDIN AND AUGLAIZE COUNTIES...

AT 103 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HUNTERSVILLE TO MENDON TO 
PORTLAND...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
ALGER...DUNKIRK...CELINA...CRIDERSVILLE...COLDWATER...FOREST...FORT
RECOVERY...ST. MARYS...WAYNESFIELD...KENTON...WAPAKONETA AND ST.
HENRY.

IN ADDITION...STATE ROUTE 116 AT STATE ROUTE 197...HUNTERSVILLE...
NEPTUNE...MCGUFFEY...BUCKLAND...BLANCHARD...PATTERSON AND MONTEZUMA
ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
      4065 8342 4054 8399 4048 8416 4048 8434
      4042 8434 4035 8452 4036 8481 4073 8480
      4073 8478 4073 8446 4069 8445 4069 8423
      4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1703Z 311DEG 35KT 4073 8373 4065 8442
          4045 8494

$$


BINAU
286 
WWUS51 KILN 111730
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT MON JUL 11 2011

OHC011-065-107-111740-
/O.EXP.KILN.SV.W.0266.000000T0000Z-110711T1730Z/
AUGLAIZE OH-HARDIN OH-MERCER OH-
130 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR MERCER...HARDIN AND AUGLAIZE
COUNTIES HAS EXPIRED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE WITH THESE 
STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8342
      4065 8342 4054 8399 4048 8416 4048 8434
      4042 8434 4035 8452 4036 8481 4073 8480
      4073 8478 4073 8446 4069 8445 4069 8423
      4066 8422 4065 8389 4082 8388
TIME...MOT...LOC 1703Z 311DEG 35KT 4073 8373 4065 8442
          4045 8494

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:34 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 11, 10:34 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.

WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.

A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FOG WILL BURN OFF THIS MORNING AND TAF SITES WILL RETURN TO VFR
CONDITIONS. A SHORT WAVE WILL APPROACH THE AREA TODAY ALLOWING
FOR SHOWER AND THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
INTO THE EARLY EVENING HOURS. THE BEST CHANCE FOR PRECIPITATION IS
ACROSS THE NORTH AND THEREFORE HAVE VCTS AND CB MENTION IN THE
TAFS. AT KLUK AND KCVG WENT WITH ONLY A CB MENTION AS LIKELIHOOD
OF SHOWER AND THUNDERSTORM ACTIVITY WILL BE LESS ACROSS THESE
LOCATIONS. WINDS WILL INCREASE TODAY WITH WIND GUSTS IN THE 18 TO
20 KNOT RANGE. PRECIPITATION AND WINDS WILL GRADUALLY TAPER OFF
THIS EVENING. SOME FOG DEVELOPMENT WILL BE POSSIBLE OVERNIGHT
TONIGHT.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
     042>044-051>055-060>065-073-074.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070>072-078>082-
     088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...NOVAK
Hazardous weather outlook, Jul 11, 10:25 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT MON JUL 11 2011

INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121430-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1025 AM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. THUNDERSTORMS
SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY
CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN PLACE
LATER TODAY...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-OHZ042-051-053>055-060>065-073-074-121430-
WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
1025 AM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY.
THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE
SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ034-035-043-044-052-121430-
MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN-
1025 AM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY.
THUNDERSTORMS SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE
SOUTHEAST...POSSIBLY CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-045-046-056-121430-
HARDIN-UNION OH-DELAWARE-LICKING-
1025 AM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TODAY. SINCE THE
ATMOSPHERE WILL BE VERY UNSTABLE...SOME OF THESE STORMS ARE
EXPECTED TO BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS WILL BE
THE PRIMARY THREAT...ALTHOUGH SOME LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ077-121430-
HAMILTON-
1025 AM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. THUNDERSTORMS
SHOULD BEGIN NORTHWEST OF THE AREA AND MOVE SOUTHEAST...POSSIBLY
CROSSING THE OHIO RIVER. WITH A VERY UNSTABLE AIRMASS IN
PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND
SOME LARGE HAIL WILL ALSO REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Jul 11, 12:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 PM EDT MON JUL 11 2011

OHZ026-034-035-111745-
AUGLAIZE OH-HARDIN OH-MERCER OH-
1219 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OHIO THROUGH EARLY
AFTERNOON...

AT 1215 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHWEST
OHIO AND NORTHEAST INDIANA...MOVING SOUTHEAST TOWARD THE AREA.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...ST.
HENRY...CELINA...ST. MARYS...NEW BREMEN...MINSTER...NEW KNOXVILLE...
WAPAKONETA...WAYNESFIELD...KENTON...FOREST AND DUNKIRK.

ALSO...TAMA...MENDON...MONTEZUMA...CARTHAGENA...NEPTUNE...CHICKASAW..
.MARIA STEIN AND BULKHEAD ARE NEAR THE PATH OF THESE STRONG
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
      4050 8342 4054 8399 4048 8400 4048 8434
      4038 8434 4036 8480 4071 8476 4074 8461
      4073 8446 4069 8445 4069 8423 4066 8422
      4065 8389 4082 8387

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:06 AM EDTExcessive Heat WarningILNAdams, Brown, Butler, Clermont, Clinton, Greene and 8 more38 hr
Jul 11, 12:19 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer86 min
Jul 11, 12:23 PM EDTHeat AdvisoryILNAdams, Brown, Butler, Clermont, Clinton, Highland and 3 more30 hr
Jul 11, 12:57 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jul 11, 1:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Delaware, Hardin, Logan, Shelby and 1 more38 min
Jul 11, 1:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Logan, Mercer, Miami, Shelby49 min
Jul 11, 1:44 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 4 more46 min
Jul 11, 2:17 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami43 min
Jul 11, 2:19 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Pickaway56 min
Jul 11, 2:22 PM EDTSpecial Weather StatementILNFayette, Greene, Madison, Pickaway53 min
Jul 11, 2:30 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 11, 2:55 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison50 min
Jul 11, 3:14 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Pike, Ross24 min
Jul 11, 3:31 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Greene, Madison, Pickaway44 min
Jul 11, 3:50 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene40 min
Jul 11, 3:59 PM EDTAreal Flood AdvisoryILNFayette, Pickaway2 hr
Jul 11, 4:11 PM EDTSpecial Weather StatementILNFayette, Ross49 min
Jul 11, 4:29 PM EDTSpecial Weather StatementILNClinton61 min
Jul 11, 4:44 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clinton, Fayette, Highland, Pike and 1 more61 min
Jul 11, 5:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
Jul 11, 5:58 PM EDTSevere Thunderstorm WarningILNScioto37 min
Jul 11, 6:03 PM EDTAreal Flood AdvisoryILNScioto117 min
Jul 11, 7:15 PM EDTSpecial Weather StatementILNDarke, Miami, Shelby45 min
Jul 11, 7:19 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Shelby41 min
Jul 11, 7:58 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery, Shelby47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.